# SDR DALA13031349205

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD AT BS 522 LONGERON 28L AND 28R CRACKED AND BENT.  WORK PERFORMED ON WO 27302/1000/0060, NR 2023138, 362NC.
